Applied Mathematics

Vol.4 No.4(2013), Paper ID 30758, 4 pages

DOI:10.4236/am.2013.44097

 

Strongly Balanced 4-Kite Designs Nested into OQ-Systems

 

Mario Gionfriddo, Lorenzo Milazzo, Rosaria Rota

 

Dipartimento di Matematica e Informatica, Universitá di Catania, Catania, Italy
Dipartimento di Matematica e Informatica, Universitá di Catania, Catania, Italy
Dipartimento di Matematica, Universitá di Roma Tre, Roma, Italy

 

Copyright © 2013 Mario Gionfriddo, Lorenzo Milazzo, Rosaria Rota et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Gionfriddo, L. Milazzo and R. Rota, "Strongly Balanced 4-Kite Designs Nested into OQ-Systems," Applied Mathematics, Vol. 4 No. 4, 2013, pp. 703-706. doi: 10.4236/am.2013.44097.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.